# SDR 2000UALA00404

- Difficulty date: July 6, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 35,415 hours, 5,666 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW NOTICED ELECTRICAL BURNING SMELL IN COCKPIT ONLY.  UTILITY BUSSES AND RECIRC FANS SHUT OFF AND EQUIP COOLINGIN STDBY.  SMELL DISSIPATED.  CONTINUED TO ORD.  AIRCRAFT RETURNED TO GATE WITH REPORT OF SMOKEY ODOR AND FWD EQUIP COOLING EXHAUST FAN C-B POPPING.
